MAUDE Adverse Event Report: SYNTHES GMBH 11/130 DEG TI CANN TFNA 200 - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

SYNTHES GMBH 11/130 DEG TI CANN TFNA 200 - STERILE; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Catalog Number 04.037.143S
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Ambulation or Postural Difficulties (2544)
Date of Event 12/08/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Pertrochanteric fracture of the right femur on (b)(6) 2024.Patient experienced lameness and discomfort.Examination showed an anterior hip elevation.Radiographs found material in place with definitive consolidation but resulting from nail and screw.After discussion with the patient of the different options it was agreed to perform an excision of the right hip material.Attempted to remove the equipment (b)(6) 2025, ended in a failure: impossible to unlock the system.No possibility to do so from now on, according to the surgeon, because the system is distorted.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: d10 (concomitant) if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: corrected: h6 (health effect - impact code).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H11 additional narrative: added: b5, h6 health effect clinical code.H6 component codes: most relevant component code is g07002 (appropriate term/code not available) to capture no findings available due to no product returned.H6: the product was not returned to depuy synthes; however, photos were provided for review.The x-ray investigation revealed that the device was assembled and implanted inside the patient.No problems were observed and nothing was identified that could explain the reported malfunction.As the device was not returned, and as-received condition could not be assessed, a dimensional inspection and document/specification review were not completed.The overall complaint was not confirmed as the observed condition of the 11/130 deg ti cann tfna 200 - sterile would have contributed to the complained device issue based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot: manufacturing location: monument.Manufacturing date: 26-apr-2024.Expiration date: 01-mar-2034.Part number: 04.037.143s, 11mm/130 deg ti cann tfna 200mm-sterile.Lot number: 10966p3 (sterile).Lot quantity: (b)(4).Component part(s) reviewed: component parts were not reviewed as the reported complaint condition of ¿the system is distorted¿ does not indicate breakage of the nail or any of its components.Therefore, review of the raw materials would not be pertinent to the reported complaint condition.Device history review: a manufacturing record evaluation was performed for the finished device with batch number 10966p3.No nonconformities or manufacturing irregularities have identified related to the complaint condition.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Additional information received on 22 jan 2026.Operational report of tis-bar chr: indication: discomfort of equipment nail pfna labo synthes depuy right hip placed in austria.Removal indication.Intervention: patient under general anesthesia in supine position, reincision of cervical screw: one falls on the end of the screw.Using the nail extraction tool, attempt to screw the end piece but screw cut.Attempt to extract using facom pliers: remove 1 cm of screw and then lock in nail.Sus trochanterian opening to try to mobilize the nail but nothing changes.After one hour of surgery: decision to abandon the procedure because no solution despite the good equipment.The cervical screw is recessed by means of a graft flush.Abundant washing.Close plane by plane.Patient informed when she woke up of the procedure failure.Additional information received states that the patient did not regain walking without canes two months after the last operation ((b)(6) 2025).Patient has a sharp pain that persists inside the groin.The surgeon made two hypotheses: a strong reaction of the tissues due to the operation or the fact that the oblique piece is pushed too far inwards.In a month, he will be able to better clarify the diagnosis and possibly consider, if the pain has not yielded, a new operation by a specialist.

Brand Name
11/130 DEG TI CANN TFNA 200 - STERILE
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
elba bello
1302 wright lane east
west chester, PA 19380
9083863534
MDR Report Key24079761
Report Number8030965-2026-00529
Device Sequence Number12216518
Product Code HSB
UDI-Device Identifier10886982096555
UDI-Public(01)10886982096555(17)340301(10)10966P3
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K160167
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number04.037.143S
Device Lot Number10966P3
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/31/2025
Supplement Date Received by Manufacturer01/16/2026
01/20/2026
02/16/2026
Initial Report FDA Received Date01/15/2026
Supplement Report FDA Received Date01/25/2026
02/02/2026
03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/26/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOCKSCR Ø5 L32 F/NAILS TAN LIGHT GREEN.; TFNA HELICAL BLADE PERF L100 TAN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown